# SDR 2003UALA00874

- Difficulty date: November 18, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N362UA
- Make and model: Boeing 737322
- Aircraft serial: 24455
- Aircraft time: 41,698 hours, 24,455 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 616 FRAME IS CRACKED AND THE WEB IS DAMAGED JUST BELOW STR 17R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
